# SDR COMA0260143

- Difficulty date: March 2, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 8,273 hours, 8,460 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1513B
- Condition: Malfunctioned
- Location: L/H
- Part time: 11 hours, 9 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5079 FLAPS FAIL MESSAGE AFTER T/O.REPLACED THE L/H BPSU.
